# SDR 2003FA0000144

- Difficulty date: January 15, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2730 · Elevator Control System
- Part: Housing
- Part number: 401606223
- Condition: Cracked
- Location: Feel Computer
- Component: Feel Computer
- Component part number: 401602728A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON SYSTEM (B) SIDE OF HOUSING MOUNTING SURFACE FOR BELLOWS.
